The asymptotic structure of the Morris-Lecar model

H. Y. Li, Y. K. Wong, Wai Lok Chan

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)

Abstract

In this paper, the asymptotic structure of the Morris-Lecar (ML) model in the concepts of slow manifold and fast foliation is analyzed based on the Tikhonov's theorem. The rationality of the well-known V, N reduced ML system is discussed, and a new V, N reduced ML system is derived from a more reasonable asymptotic structures of the original ML system, which we propose.
Original languageEnglish
Pages (from-to)2108-2113
Number of pages6
JournalNeurocomputing
Volume74
Issue number12-13
DOIs
Publication statusPublished - 1 Jun 2011

Keywords

  • Asymptotic structure
  • External stimulation
  • Fast-slow systems
  • Morris-Lecar model
  • Singular perturbations

ASJC Scopus subject areas

  • Artificial Intelligence
  • Computer Science Applications
  • Cognitive Neuroscience

Cite this